# SDR USAASB98284

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N517AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23703
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Part number: BR20AXH5V3
- Condition: Failed
- Location: E/E Bay
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

CAE - FLT 1922 - ON APPROACH TO CAE, AS GEAR WAS EXTENDED, CREW RECEIVED THREE GREEN GEAR INDICATIONS AND A RED LIGHT FOR THE NOSE GEAR.  CAPTAIN RECYCLED THE GEAR BUT THE RED LIGHT REMAINED ILLUMINATED.  A TOWER FLYBY WAS ACCOMPLISHED.  TOWER PERSONNEL CONFIRMED VISUALLY THAT THE GEAR APPEARED TO BE DOWN.  ON SHORT FINAL, THE RED NOSE GEAR LIGHT EXTINGUISHED AND THE AIRCRAFT LANDED WITH THREE GREEN GEAR INDICATIONS.  NO EMERGENCY WAS DECLARED.  AIRCRAFT TAXIED TO THE GATE ON ITS OWN POWER.  MAINTENANCE REMOVED AND REPLACED THE R374 RELAY PER MM.  GEAR OPERATIONAL CHECK GOOD.  (M)
